This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
Ballou, D.P., Solutions to nonlinear hyperbolic Cauchy problems without convexity conditions. Trans. Amer. Math. Soc. 152, 441–460 (1970).
Gelfand, I.M., Some problems in the theory of quasilinear equations. Usp. Math. Nauk. 14, 87–158 (1959); Amer. Math. Soc. Transl. (2) 29, 295–381 (1963).
Guckenheimer, J., Solving a single conservation law, mimeographed, 1973.
Jennings, G., Piecewise smooth solutions of a single nonlinear conservation law are of second category, mimeographed, 1973.
Schaeffer, D.G., A regularity theorem for conservation laws. Advances in Math. 11, 368–386 (1973).
Vol'pert, A.I., The spaces BV and quasilinear equations. Math. USSR — Sbornik 2, 225–267 (1967).
Research partially supported by National Science Foundation.
Communicated by G. Strang
About this article
Cite this article
Guckenheimer, J. Shocks and rarefactions in two space dimensions. Arch. Rational Mech. Anal. 59, 281–291 (1975). https://doi.org/10.1007/BF00251604
- Neural Network
- Complex System
- Nonlinear Dynamics
- Space Dimension